I have been on Lupron now for about three weeks. Prior to going on Lupron I started weight watchers. As part of the program I started a workout of cardio and strength training 4-6 times per week. The first week I lost 3 pounds. Now that I am on Lupron I have gained three pounds and cannot get it off. I continue to follow the program and exercise but still have no results. I do notice that I am bloated and swollen in the morning. Additinoally (sorry TMI) very gassy as well. Has anyone else suffered weight gain when dieting and exercising on Lupron? The last time I took Lupron I lost about 4 pounds when doing this program. It is just so very stressful as I was attempting to lose a good 10 pounds prior to my transfer and that does not look like it is going to happen. Anyone have any advice?
Posts You May Be Interested In
To actively dress up, go out, and cheat on your partner, is something I could never understand - even after reading tons of cheating stories on this site. It is so paradoxical and foreign. I would LITERALLY have an easier time understanding theoretical physics, namely the theory of relatively - and all of its mathematical nuances - than understanding the mentality of cheaters.How can you...